Segal, Graeme
Elliptic cohomology
Séminaire Bourbaki, Tome 30 (1987-1988) , Exposé no. 695 , p. 187-201
Zbl 0686.55003 | MR 992209
URL stable : http://www.numdam.org/item?id=SB_1987-1988__30__187_0

Bibliographie

[1] Proceedings of Conference on Elliptic Curves and Modular Forms in Algebraic Topology. Princeton, September 1986, to appear in Springer Lecture Notes in Mathematics. MR 970278 | Zbl 0642.00007

[2] J.F. Adams - Quillen's work on formal groups and complex cobordism. IN Stable homotopy and generalised homology, Chicago Lectures in Mathematics, U. of Chicago Press, 1974. MR 402720 | Zbl 0238.55007

[3] M.F. Atiyah - Characters and cohomology of finite groups. Publ. Math. I.H.E.S. Paris, 9 (1961), 23-64. Numdam | MR 148722 | Zbl 0107.02303

[4] M.F. Atiyah - K-theory. Benjamin, 1967. MR 224083

[5] M.F. Atiyah - Circular symmetry and stationary phase approximation. IN Proceedings of Conference in honour of L. Schwartz, Astérisque, 131 (1985), 43-59. MR 816738 | Zbl 0578.58039

[6] M.F. Atiyah, R. Bott and V.K. Patodi - On the heat equation and the index theorem. Inventiones math., 19 (1973), 279-330. MR 650828 | Zbl 0257.58008

[7] M.F. Atiyah and G.B. Segal - The index of elliptic operators II. Ann. of Math., 87 (1968), 531-545. MR 236951 | Zbl 0164.24201

[8] J.M. Bismut - Localization formulas, superconnections, and the index theorem for families. Commun. Math. Phys., 103 (1986), 127-166. MR 826861 | Zbl 0602.58042

[9] J.L. Brylinski - Representations of loop groups, Dirac operators on loop space, and modular forms. To appear. MR 1071369 | Zbl 0715.22023

[10] E.T. Copson - Theory of functions of a complex variable. Oxford Univ. Press, 1935. JFM 61.0301.02 | Zbl 0012.16902

[11] E. Dyer - Cohomology theories. Benjamin, 1969. MR 268883 | Zbl 0182.57002

[12] E. Getzler, J.D.S. Jones and S.B. Petrack - Loop spaces, cyclic cohomology, and the Chern character. IN Proc. Joint US-UK Seminar on Operator Algebras. Warwick, 1987. London Math. Soc. Lecture Notes, 1988. MR 996442 | Zbl 0686.55006

[13] T.G. Goodwillie - Cyclic homology, derivations, and the free loop space. Topology, 24 (1985), 187-215. MR 793184 | Zbl 0569.16021

[14] M.J. Hopkins, N.J. Kuhn and D.C. Ravenel - Complex oriented cohomology of classifying spaces. To appear.

[15] A. Kirillov - Orbits of the diffeomorphism group of the circle, and a local Lie superalgebra. Funktsionalnii Anal. i yevo Pril., 15 (1981), 75-76. MR 617476 | Zbl 0466.58012

[16] P.S. .Landweber - Homological properties of comodules over MU*MU and BP*BP. Amer. J. Math., 98 (1976), 591-610. MR 423332 | Zbl 0355.55007

[17] P.S. Landweber, D.C. Ravenel and R.E. Stong - Periodic cohomology theories defined by elliptic curves. To appear. MR 1320998 | Zbl 0920.55005

[18] J.W. Milnor and J.D. Stasheff - Characteristic classes. Ann. of Math. Studies 76, Princeton, 1974. MR 440554 | Zbl 0298.57008

[19] S. Ochanine - Sur Zes genres multiplicatifs définis par des intégrales elliptiques. Topology, 26 (1987), 143-151. MR 895567 | Zbl 0626.57014

[20] A. Pressley and G. Segal - Loop Groups. Oxford Univ. Press, 1986. MR 900587 | Zbl 0618.22011

[21] D.C. Ravenel - Complex cobordism and stable homotopy groups of spheres. Academic Press, 1986. MR 860042 | Zbl 0608.55001

[22] G.B. Segal - Unitary representations of some infinite dimensional groups. Commun. Math. Phys., 80 (1981), 301-42. MR 626704 | Zbl 0495.22017

[23] G.B. Segal - The definition of conformal field theory. To appear. MR 981378 | Zbl 0657.53060

[24] J.P. Serre - Cours d'arithmétique. Presses Universitaires de France, 1970. MR 255476 | Zbl 0225.12002

[25] C.H. Taubes - S1 actions and elliptic genera. To appear. MR 998662 | Zbl 0683.58043

[26] E. Witten - Elliptic genera and quantum field theory. Commun. Math. Phys., 109 (1987), 525-536. MR 885560 | Zbl 0625.57008

[27] E. Witten - The index of the Dirac operator on loop space. IN [1]. Zbl 0679.58045

[28] D. Zagier - A note on the Landweber-Stong elliptic genus. IN [1]. Zbl 0653.57016

[29] O. Alvarez, T. Killingback, M. Mangano and P. Windey - String theory and loop space index theorems. Comm. Math. Phys. 111 (1987). MR 896755 | Zbl 0627.58033